Theme: Advancing Optometry and Optics through technology and shared care.

FRIDAY 1	Oth				
	Metropolia University of Applied Sciences				
08:30-9.00		HyMy Village tour of the Metropolia	University of Applied Sciences		
09:00-9:30	WORKSHOP 1	WORKSHOP 2			
9:30-10:00	Investigating the Effect of Facial and Head Structure on Binocular Balance and Cortical Integration. Jonathan Shapiro	Scleral lens fitting with Profilometry. Kyriakos Telamitsi			
10:00-10:30	oondation onepito				
10:30-11:00		Coffee Br	eak and HyMy Village tour of the Metropolia University of Applie	d Sciences	
11:00-11:30	WORKSHOP 3 Al: A teaching tool to enhance teaching and learning or just a cheating tool? Sonja Zinken	WORKSHOP 4 My questions your answers about myopia management. Langis Michaud	WORKSHOP 5 Essilor® Instruments Vision Lab - Hands on refraction. Yaiza Garcia, Paul Joret		
2:30-13:00 3:00-13:30 3:30-14:00	Lunch, Posters and Exhibition				
0.00-14.00	Main plenary roo	om: Europeae	Parallel room: Nautica	Room: Baltica	
14:00-14:30	Welcome s President Finnish association /				
14:30-15:00	Keynote Lecture I The hospital in 2009, is it in your optical practice?		No paralell activities	No paralell activities	
15:00-15:30	Dr. Leonard	Witkamp			
15:30-16:00	COMMUNICATION AND SHARED CARE 15:30 - 20 min lecture: Psychology and communication: the bread and butter of running a successful clinic. Ariana Chatouri (OP1) 15:50 - 20 min lecture: Effective communication & breaking bad news. Lorcan Butter (OP2)		Rapid Fire Session (3x10 minutes): OPTICS & VISION - The impact of induced visual degradation on reaction times to hazard detection in younger and older drivers. Julia -Anne Little (RF1) - Influence of alcohol on vision while driving. Matic Vogric (RF2) - Testing the feasibility of spectacle lenses using commercially available 3D printing methods. Bożena Zgardzinska (RF3)	Special Interest Group CONTACT LENS	
16:00-16:30	16:10 - 20 min lecture: Dry Eye Disease and shared care. Mirjam van Tilborg (OP3)		ZEISS Sponsored Satellite Session ZEISS MyoCare: Efficacy confirmed across multiple sites, large cohorts and various ethnic groups. Dr. Pablo Sanz Diez		
16.30-17.00	17.00 Coffee Break, Posters and Exhibition				
17.00-17.30	30 min lecture: When to refer: A guide for the optometrist. Dinah Paritzky (OP4)		Specsavers Sponsored Satellite Session Second Opinion Service ("SOS") for optometrists. Svein Tindlund	Early Career Session (3x10 minutes) - Review of contralateral eye research on myopia control (myopia management). Lewis Marshall (EC1)	FELLOWSHIP INTERVIEWS
17:30-18:00				- Efficacy of defocus incoporated multiple segment spectacle lenses in a young Czech population. Marketa Zakova (EC2) - Exploring cultural competence in ophthalmic dispensing education in South Africa: a qualitative study. Sanele Buthelezi (EC3)	
18:00 - 18: 15	American Academy of Optometry - EAOO Joint Symposium Pediatric Optometry Susan Cotter and Fiona Anderson		Monitoring myopia control: Biometry-Technology options. David Berkow (RF6) Binocular vision considerations before myopia control. Christine Allison (RF7)		
18:15-18:30			18:15 - 19:00: Rapid Fire Session (4x10 minutes): CONTACT LENS - Effect of a low concentration of cross-linked hyaluronic acid and phospholipids artificial tear on		
18:15-18:30			the pre-lens tear film of soft contact lens wearers. Giancarlo Montani (RF8) - Power profile and sagittal height differences of soft contact lenses indicated for myopia control.	Special Interest Group MYOPIA MANAGEMENT	
18:30-19:00			Giancardo Montani (RF9) - Filting corneal rigid contact lenses - What have we lost?! David Berkow (RF10) - How technology can help to bring your scleral lens fit to the next level. Langis Michaud (RF11)		
19:00-19:30					
19:30-20:00					
20:00-20:30					
0:30-22:30					
			ECOO Reception		

Theme: Advancing Optometry and Optics through technology and shared care.

SATURDAY 11th

SATURDAY 11th				
	Main plenary room: Europeae	Parallel room: Nautica	Press room	
09:00-9:30	MYOPIA 30 min lecture: Unanswered questions in Myopia management. Giancarlo Montani (OP5)	Rapid Fire Session (4x10 minutes): REFRACTION & VISION		
9:30-10:00	30 min lecture: Shedding light into the mechanisms of mycola management with visual electrophysiology research. José M. Gonzalez-Meijome (OP6)	 Validation study of the Vision-S[™] 700: Comparing smart and standard refraction methods to gold standard. Yaiza Garcia-Sanchez (RF12) Age-related moral limits for visual acuity and contrast sensitivity in photopic and mesopic lighting: Occupational and clinical applications. Arjan Keuken (RF13) Rehabilitation of visual functions in people with visual impairment. Pavel Benes (RF14) A novel test for visual cognition in school children. Christine Nearchou (RF15) 	ECOO Meeting	
10:00-10:30	PATHOLOGY 30 min lecture: Alzheimer's disease, dementia and the eye. Svatopluk Synek (OP7)	HOYA Sponsored Satellite Lecture		FELLOWSHIP INTERVIEWS
10:30-11:00	30 min lecture: Geographic atrophy in Europe - detection & treatment options. Lorcan Butler (OP8)	Confidence through Evidence - MNOSMART in daily practice. Pascal Blaser		
11:00-11:30	Coffee Break, Pos	ters and Exhibition		
11:30-12:00	CONTACT LENS & DRY EYE 30 min lecture: Incorporate a microvauit on a scleral lens. Telamitsi Kyriakos (OP9)	EssilorLuxottica Sponsored Satellite Session Latest research evidence on Essilor® Stellest® lenses.		
12:00-12:30	30 min lecture: Crossover trial of a new one-day disposable multifocal contact lens: preliminary report. Bruce Evans (OP10)	Olga Prenat and Gabi Steenbekkers	ECOO Meeting	
12:30-13:00	30 min lecture: Science to the practice, guidelines for dry eye in the Netherlands. Mirjam van Tilborg (OP11)	ICARE Sponsored Satellite Session How artifical intelligence is changing retinal screening.		
13:00-13:30	30 Lunch, Posters and Exhibition			
	Main plenary room: Europeae	Parallel room: Nautica	Press Room	
14:00-14:30	REFRACTION 30 min lecture: Advancing clinical refraction: Assessing the efficacy of smart automated refraction programs. Paul Joret (OP12)	EAOO Assembly General Meeting	No paralell activities	
14:30-15:00	30 min lecture: Algorithm-assisted refraction with different platforms in the regular optometric and specialty contact lens clinical setting: advantages, limitations and opportunities. José M. Gonzales-Meijome (OP13)		nu paraten activities	
15:00-15:30	Keynote Lecture II Ensuring we as primary eyecare providers are part of the action to address preventable visual impairment. WCO's role! Dr. Sandra Block	No parallel activities	No paralell activities	
16.00-16.30		Coffee Break, Posters and Exhibition		
16.30-17.00	30 min lecture: Short-wave visible light protection in ophthalmic devices: platforms, characteristics and efficacy. José Manuel Gonzalez-Meijome (OP14)	Rapid Fire Session (4x10 minutes): BINOCULAR VISION		
17.00-17.30	Symposium / Round Table	Prevalence of accommodative and binocular vision anomalies in UK primary school children and their association with reading ability. Brendan Barrett (RF16) Comparison of cycloplegia at 10, 20- and 30-minutes following proxymetacaine and cyclopentolate instillation in white 6-7-year-olds. Megan Doyle (RF17) m	Special Interest Group EDUCATION	
17.30-18.00	Eyecare in the changing world: Harnessing our collective response	Diplopia: Role of optometrist after ocular surgeries. Andrea Rapino (RF18) Hyperopia and school performance in schoolchildren in Ireland. Slofra Harrington (RF19)		
18.00-18.30 18.30-19.00	AAO Reception			
19:00-19:30				
19:30-20:00				
20:00-20:30 20:30-22:30		EAOO Dinner		
20:30-22:30				

Theme: Advancing Optometry and Optics through technology and shared care.

SUNDAY 12th

	Main plenary room: Europeae	Parallel room: Nautica	
09:00-9:30			
9:30-09:50	Rapid Fire Session (2x10 minutes): EDUCATION Broaden the view of optometry students with social responsibility. Mirjam van Tilborg (RF20) Design of the part-time Bachelor's degree in optometry. Sharing best practice. Lisette Altena (RF21)	Rapid Fire Session (5x10 minutes): PRIMARY CARE / PATHOLOGY - Transient monocular vision loss - migraine or brain tumour. Lorcan Butler (RF22) - Corneal imaging and densitometry measurements in keratoconus patients to monitor disease	
09:50-10:20	30 min lecture: Establishing screening methods for non-strabismic binocular anomalies. Volkhard Schroth (OP15)	progression and treatment outcomes after contact lens or Intacs treatment. Khaled Alzahrani (RF23) - Important ocular effects of diabetes mellitus. Nicholas Green (RF24) - Use of multiple imaging modalities to differentiate mild optic disc edema from optic disc drusen: A case study. Nicholas Green (RF25) - A deeper understanding on measuring the visual acuity. Jonathan Shapiro (RF26)	
10:20-10:50	30 min lecture: Migraine and other headaches: the role of the optometrist. Bruce Evans (OP16)	HEIDELBERG ENGINEERING Sponsored Satellite Lecture	
10:50 - 11:20	CONFERENCE CLOSING CEREMONY	No parallel activities	
11:20-11:50	Coffee Break, Pos	ters and Exhibition	
11:50-12:20	30 min lecture: Increase your ability to improve your patient's life: Case studies of thinking "out-of-the- box". Jonathan Shapiro (OP17)	Rapid Fire Session (3x10 minutes): AI AND ADVANCES IN OPTOMETRY - Technological advancements in treating AMD & DME. Lorcan Butler (RF27) - Clarity in sight: An evaluation of current paediatric prescribing guidelines using AGREE II Assessment and a modified Delphi approach. Irene Ctori (RF28)	
12:20-12:50	30 min lecture: Elevating advocacy for everyone's vision: how can optometrists, opticians and academia contribute? Eva Lazuka-Nicoulaud (OP18)	 A comparison of objective grading of images obtained using a slit lamp digital imaging system and an advanced topographer. Giancarlo Montani (RF29) 12:20-12:50: 30 min lecture: A comparative study on the effect of virtual reality games on visual parameters in young adults. Sudesan Jothi (OP19) 	

POSTERS

FRIDAY 14	FRIDAY 14:00			
REFRACTION				
PP1	Jonathan Shapiro	Kite Test: A new test to examine the different components in subjective monocular refraction.		
DISPENSING	i .			
PP2	Pablo Concepcion-Grande	Subjective wearing experience of a novel spectacle lens for myopia management based on peripheral asymmetric myopic defocus.		
PP3	Gatis Ikaunieks	Satisfaction with blue light blocking lenses among population in Latvia		
WELLBEING	WELLBEING AND RESILLIENCE			
PP4	Jeffrey L. Weaver	Factors impacting burnout in optometry		
FRIDAY 16	FRIDAY 16:00			
BINOCULAR	BINOCULAR VISION			
PP5	Martin Boersma	Intermittent exotropia: the effect of alternating occlusion therapy on control of strabismus		
PP6	Fergal Ennis	Prism prescribed using stereotest results out-performs Sheard's criterion.		
PP7	Petr Veselý	The effect of heterophoria on the size of fusion vergences in far and near		
PP8	Peter M. Allen	The impact of running with and without a guide on short distance running performance for athletes with a vision impairment.		
SATURDA	SATURDAY 11:00			
PRIMARY CA	PRIMARY CARE			
PP9	Víctor David Ayala Rivera	Optometric diagnosis of monkeypox through technology and shared care		
PP10	Zane Jansone-Langina	Evaluation of patient satisfaction after optometrist eye examination in Latvia		
PP11	Veronika Pandoščáková	Comparison of biometric measurement on devices based on the principle of swept source OCT		
PP12	Veronika Kralova	Visual strain in uncorrected presbyopes		

SATURDA	AY 14:00	
МУОРІА		
PP13	Satu Järvinen	Myopia managament with MiYOSMART lenses: Case study-based development project
PP14	Marta Álvarez	Effect on accommodative and binocular function of a novel spectacle lens designed to slow myopia progression based on peripheral asymmetric myopic defocus.
PP15	Kathryn Saunders	Can changes in refraction and axial length in the first 6-months of MIYOSMART wear predict future progression in UK children?
PP16	Sofia C. Peixoto-de-Matos	Voluntary interruption of myopia control treatment: case report
SATURDA	AY 16:00	
PRIMARY C	ARE	
PP17	Jeffrey L. Weaver	The impact of government healthcare institutions on optometric legislation
CONTACT I	ENS	
PP18	Telamitsi Kyriakos	Precise Empirical Cornea - Limbals (NewVision,USA) Ortho-K contact lens fitting design utilizing advanced corneal topography of the Medmont Meridia and ESP profilometry
SUNDAY	11:00	
PRIMARY C	ARE	
PP19	Klára Gajdosova	Changes in the visual field of patients with keratoconus
PP20	Harry Stewart	Does experience count? Using electronic referral systems to guide training needs amongst optometrists.
PP21	Eliška Najmanová	The effect of face masks on intraocular pressure during physical activity in healthy subjects
PP22	Kwesi Panyin Agyapong Barnes	Computer Vision Syndrome among KNUST students and office workers at Adum, Kumasi